# SDR AALA201603229010

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 12,025 hours, 1,909 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ESPRESSO MAKER NR 2 SMELLS LIKE ELEC SMOKE WHEN IN USE.  REPLACED ESPRESSO MAKER NR 2 & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 25-35-15-000-802-A & 25-35-15-400-802-A.
